# SDR UPS803234

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Fitting
- Part number: 57501891
- Condition: Cracked
- Location: Fs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2-CHECK, MAINTENANCE FOUND CRACK ON LONGERON 24L SPLICE FITTING AT FS 920.  INSTALLED REPAIR PER UPS EO DC8-5310-6968A.
